# SDR IPXA3678353

- Difficulty date: May 17, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 10,249 hours, 3,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T3160403
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  A DENT WITH DELAMINATION WAS FOUND ON LT WING OTBD FLAP.     REPAIRED IAW SRM 57-53-01 REV.56.  REPAIR 1, FIG 201, TABLE II AND SRM 51-70-06 REV 56 PARA.5(E) FIG 9/GENERAL & PARA.4(C) .4(E).4(I)/GENERAL TO PERFORM 150' F CURE (WET LAYUP) REPAIR.
